# SDR TRAX200701207

- Difficulty date: August 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 15,142 hours, 11,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT LBL 9 I/B & O/B CLIPS CRACKED.  ALL WORK ACCOMPLISHED USING CRJ 200 SERIES SRM 51-21-11, 51-23-00, 51-24-16, 51-25-06, 51-25-16, 51-42-06, 51-42-13, 51-42-21, & 51-42-02.
